Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphisms of compact Riemann surfaces and the vanishing of theta constants


Author: H. M. Farkas
Journal: Bull. Amer. Math. Soc. 73 (1967), 231-232
DOI: https://doi.org/10.1090/S0002-9904-1967-11694-X
MathSciNet review: 0213547
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. M. Farkas, Special divisors and analytic subloci of Teichtnueller space, Amer. J. Math. 88 (1966), 881-901. MR 213546
  • 2. H. E. Rauch and H. M. Farkas, Multiplicative functions on compact Riemann surfaces (in preparation).
  • 3. J. Lewittes, Riemann surfaces and the theta function, Acta Math. III (1964), 37-61. MR 156964


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11694-X

American Mathematical Society